# SDR ZZDA2011368

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINS HOLDING ESCAPE SLIDE PACK AT L1 DOOR MISSING.  REMOVED AND REPLACED SLIDE PACK PER MM 25-61-01.
